MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC OG TDL CMPLX FILL COIL 4X12; NEUROVASCULAR EMBOLIZATION DEVICE

CODMAN AND SHURTLEFF, INC OG TDL CMPLX FILL COIL 4X12; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 640CF0412
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 17599449 presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The device has not been returned.If the device returns, a device investigation will be performed.Additional information will be submitted within 30 days of receipt.(b)(4).
 
Event or Problem Description
The healthcare professional reported that the orbit galaxy tdl complex fill coil 4x12 (640cf0412 / 17599449) was stretched during the procedure.There was no report of patient injury or complication related to the reported event.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Product was received and is pending evaluation.The manufacturer will submit a supplemental report once evaluation is completed.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).[complaint conclusion]: the healthcare professional reported that the orbit galaxy tdl complex fill coil 4x12 (640cf0412 / 17599449) was stretched during the procedure.There was no report of patient injury or complication related to the reported event.Investigation summary: a non-sterile orbit galaxy tdl complex fill coil 4x12 was received coiled inside a pouch.The hypotube was inspected and was found kinked at 21, 78, 143, and 144 cm from the proximal end.The coil introducer was also visually inspected and was found to be unzipped.The support coil, the gripper and the embolic coil were all outside of the introducer, were inspected and no damage was observed on these components.The microcatheter underwent microscopic inspection; the embolic coil was not stretched and no other damage was observed on the coil.The reported issue that the coil was stretched during the procedure was not confirmed.The damages observed on the received device were most likely due to excessive force.Procedural handling might have been the contributing factors to the reported issue.A review of the manufacturing documentation associated with lot 17599449 presented no issues during the manufacturing or inspection process that can be related to the reported complaint.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
OG TDL CMPLX FILL COIL 4X12
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
MDR Report Key7356068
Report Number3008264254-2018-00515
Device Sequence Number11094242
Product Code KRD
UDI-Device Identifier10886704030270
UDI-Public(01)10886704030270(11)161004(17)190930(10)17599449
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number640CF0412
Device Catalogue Number640CF0412
Device Lot Number17599449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2018
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer05/07/2018
05/07/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date05/15/2018
06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1